Results 1 to 2 of 2
horror story
  1. #1
    passionfruit3 is offline New Member
    Join Date
    Sep 2011
    Posts
    1

    Question horror story

    So I've had a bad reaction to haldol it started at one of the mental hospitals i went to i was refusing to take my anti psychotic so the doctor made me sign papers that if i didn't take it i would get it by injection i refused so around a certain time of morning id be dragged from whenever i was at and forcibly injected with haldol i got it mostly everyday then one day its very hard to describe i remember feeling like i couldn't move my jaw it felt very tight and i thought it was just me so i didn't say anything anyway i found i couldn't control my arm movements my auntie came to visit me and it made it really bad cause i couldn't open a water bottle she said something to the nurse and they gave me a shot of something that relaxed my muscles. But then it happened again early back this year they gave me haldol and this time was worse cause I was in restraints and my toes began to curl painfully inward and my head was sinking into the pillow i couldn't control my movements and i asked a security guard for help he said it was because i kicked the door earlier I didn't get any results from the security guard or really the nurse until my mom came they gave me coginten which i usually took for the problem that didn't work then they gave benadryl that didn't work finally it took a huge dose of ativan to take any affect cause they'd waited so long. Does anyone else have any horror stories with medication

  2. #2
    grip is offline Member
    Join Date
    Jan 2011
    Location
    Florida
    Posts
    176

    Default

    what you're describing is a form of dystonia in which sustained muscle contractions cause twisting and repetitive movements or abnormal postures.. Haldol blocks the dopaminergic action in the nigrostriatal pathways, which is the probable reason for the high frequency of extrapyramidal-motoric side effects.. haloperidol may worsen psychomotor agitation via its potent dopamine receptor antagonism... dopamine receptor antagonism, mainly of the D2 receptor subtype, can cause akathisia, psychomotor agitation, anxiety, and restlessness, which may worsen the condition of some patients... meaning you get a bad reaction from it.. yeah I actually had some brain seizures from some wickedly potent marijuana that were very gnarly.. nothing pharmaceutical yet thank goodness..

Similar Threads

  1. Xanax. What a horror.
    By bernieshaw in forum Featured Conditions
    Replies: 19
    Last Post: 05-12-2015, 12:05 AM
  2. my own little horror story.
    By panda33 in forum Need to Talk?
    Replies: 53
    Last Post: 11-27-2013, 03:52 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22